# SDR UALA2013070304665

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 58,570 hours, 6,791 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM PYLON DRAIN ON NR 4 ENGINE.  OPENED PYLON PLATES ON LT SIDE AND CHECKED FOR LEAKS. FOUND SMALL LEAK AT AFT MOST COUPLING INSIDE CENTER OF PYLON.  LEAK NOT ENOUGH  FOR LEAKAGE DETECTED.  NEED TO OPEN MORE OF THE PYLON FOR CHECKS.  ALSO PERFORMED EEC ACTUATOR GROUND TEST.  LEAKS ALSO OCCURED AFTER TEST. LEAKED CHECK OK CLOSED PANELS AND PYLON.
